# SDR 06FDEA1022

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug MD-10-10F
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND NR 1EA CRACK ON WEB JAMB DOOR NR 3 AFT AT STA 1305 LONG 15 RT SIDE.  REPAIRED DOOR JAMB IAW SRM 53-50-00 FIG 19 SHT 2 VOL 1, FAB PART IAW DETAIL PART TRAVELER F163495/N00495 AND IAW SRM 53-50-00 FIG 19 SHT 2 VOL 1.
